| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the tecnis symfony toric multifocal intraocular lens (model zxt300 +10.5 diopter) was explanted from patient¿s left eye because of a refractive error and patient experiencing myopia.Lens model zxt225 +29.5 diopter was implanted as a replacement.There was no patient injury and no other medical or surgical intervention was required.The patient was reported doing good.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 8/1/2018.Device returned to manufacturer? yes.The product was received in a zip lock bag.Visual inspection shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional, analysis is not possible.The reported complaint cannot be confirmed.The manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr(b)(4) and capa-(b)(4).